# SDR DLM88070593

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,613 hours, 36,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99359426
- Part serial: 659
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RHS INBOARD FLAP REMOVALBE PANEL LOWER SKIN REQUIRED A SKIN SPLICE PER 461910-14.
